# SDR A6WA202305178608

- Difficulty date: May 17, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 38,125 hours, 36,944 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Doubler
- Part number: 601R31145323
- Part serial: NSN
- Condition: Unknown
- Location: Fs424
- Part time: 38,125 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS ON LH FS424.00  ****AIRCRAFT REMOVED FROM SERVICE******* BLENDED TOOL MARKINGS ON LH SKIRT DOUBLER PN 601R31145 -323 AT FS424.00 UNDER ACCESS PANEL WING TO FUSELAGE FRAME ATTACHMENT FWD 161CL. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN  LIMITS WAS PERFORMED IAW CRJ200 SRM 51-11-00, SRM 51-12-00,  SRM 51-25-06, SRM 51-25-16, SRM 51-26-00, SRM 53-41-45 REV 39,  AND EA#: AWAC-CRJ253-01990 DATE ISSUED 5/15/2023 REV IR. WORK  PERFORMED UNDER AERSALE WORK ORDER 003911, CARD NO.20066, TT: 38,125:30 TC: 36,944.
